MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ROCHE DIAGNOSTICS ELECSYS TSH ASSAY; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07028091190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event occurred in (b)(6).
 
Event or Problem Description
The customer questioned thyroid results for 1 patient sample tested on a cobas e 801 module.The sample was submitted for investigation where discrepant results were identified for elecsys tsh between the customer's e801 module and the siemens centaur method.Refer to attached data for the patient results.The initial results from the customer site were reported outside of the laboratory.There was no allegation that an adverse event occurred.The customer's e801 module serial number was (b)(4).The e801 module used at the investigation site was (b)(4).The tsh reagent lot number used at the investigation site was 283556 with an expiration date of feb-2019.Calibration and qc data from the customer site was not provided.From the data provided, a general reagent issue can be excluded.Assays from different manufacturers, in this case siemens can generate different results due to the overall setups of the assays, the antibodies used, and differences in reference materials and the standardization methodology used.The investigation was unable to find a definitive root cause.

Brand Name
ELECSYS TSH ASSAY
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7794394
Report Number1823260-2018-02763
Device Sequence Number1536887
Product Code JLW
UDI-Device Identifier04015630939831
UDI-Public04015630939831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K961491
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07028091190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2018
Initial Report FDA Received Date08/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1